# SDR 05020624

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED LT PACK OVERHEAT IN AUTO, ADG AUTO DEPLOY.  REMOVED AND REPLACED DEPLOYMENT SQUIB.  RETRACTED ADG.  SYSTEM OPS CHECK GOOD.
